# SDR MALA976396

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Avionics Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE MASTER WARNING AND WARNING LIGHT (CWP) ILLUMINATED IN FLIGHT, NO INDICATION OF FIRE, SMOKE OR HEAT.  AIRCRAFT RETURNED TO DTW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AVIONIC RACK SMOKE DETECTOR PER SF340A MM.  ALL CHECKS GOOD.
